Crossref journal-article
American Astronomical Society
The Astrophysical Journal (2208)
Bibliography

Hinshaw, G., Banday, A. J., Bennett, C. L., Górski, K. M., Kogut, A., Lineweaver, C. H., Smoot, G. F., & Wright, E. L. (1996). Two-Point Correlations in the [ITAL]COBE[/ITAL] DMR Four-Year Anisotropy Maps. The Astrophysical Journal, 464(1), L25–L28.

Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 2:41 p.m.)
Deposited 4 years, 9 months ago (Nov. 6, 2020, 5:20 p.m.)
Indexed 3 weeks, 1 day ago (Aug. 6, 2025, 9:48 a.m.)
Issued 29 years, 2 months ago (June 10, 1996)
Published 29 years, 2 months ago (June 10, 1996)
Published Print 29 years, 2 months ago (June 10, 1996)
Funders 0

None

@article{Hinshaw_1996, title={Two-Point Correlations in the [ITAL]COBE[/ITAL] DMR Four-Year Anisotropy Maps}, volume={464}, ISSN={0004-637X}, url={http://dx.doi.org/10.1086/310076}, DOI={10.1086/310076}, number={1}, journal={The Astrophysical Journal}, publisher={American Astronomical Society}, author={Hinshaw, G. and Banday, A. J. and Bennett, C. L. and Górski, K. M. and Kogut, A. and Lineweaver, C. H. and Smoot, G. F. and Wright, E. L.}, year={1996}, month=jun, pages={L25–L28} }